# SDR SWAA2020061792825

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 54,970 hours, 32,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GROUND ILLUMINATION LIGHTS ON LEFT AND RIGHT SIDES INOP. / REMOVE/REPLACE EMERGENCY LIGHT BATTERY PACK AT BODY STA 727C +13 WL 212 LBL 68 PER AMM 33-51-06. REMOVE/ RELAMP RH GROUND ILLUMINATION EMERGENCY LIGHT PER AMM 33-51-05 OPS CHECK GOOD.
